Signs and Symptoms of Delsym Overdose


Signs and Symptoms of Delsym Overdose

Delsym is a commonly used medication for the relief of coughs that are not accompanied by phlegm, but instead a result of infection, such as a common cold or sinusitis.

As a cough suppressant, it works by decreasing the feeling that coughing is necessary.


While many people understand the importance of only taking Delsym as directed by a medical professional, others make the mistake of taking too much of this medication. Some do so on accident, while others do so as they have become addicted.

If you are taking Delsym and begin to experience serious signs and symptoms of an overdose, it is important to contact a doctor as soon as possible. Just because this medication is used to treat a cough does not mean it is any less dangerous than others.

Here are some of the most common symptoms associated with a Delsym overdose:

  • Confusion
  • Blurred Vision
  • Difficulty Urinating
  • Dizziness
  • Drowsiness
  • Slowed Breathing
  • Unsteady Walking
  • Nervousness
  • Irritability
  • Unusual Excitement


Some side effects of Delsym may go away over time, as your body adjusts to the medication. However, if side effects are serious or continue for an extended period of time, it is always a good idea to speak with a medical professional.

While not as common as the symptoms listed above, there are other side effects of Delsym. These include:

  • Constipation
  • Headache
  • Vomiting
  • Nausea
  • Stomach pain

How Much Delsym is Too Much?

If you are concerned about overdosing on Delsym, it is important to discuss this with your doctor. How much of the medication you take depends on factors such as your age, response to treatment, and of course, your medical condition.

Delsym Photo

If you abuse this drug by taking too much at a given time, it can result in serious harm including seizure, brain damage, and even death.

You should never increase your dose, take it more often than directed, or use it for longer than suggested by your doctor.

Many people do not consider Delsym dangerous as it is used to treat the common cough.


When used as directed, this medication can be helpful in a variety of ways. When abused, however, overdose is a real possibility that can have a negative impact on a person's mind and body.

It is important to be aware of the signs and symptoms of Delsym overdose before taking the medication for the first time. This will ensure that you know what you are doing and how to pinpoint a situation in which you may have taken too much.

Topic Discussion

  1. There are no comments for this post yet. Use the form below to be the first!

Leave a comment


Addict

To protect the integrity of our site all comments are reviewed prior to being shown, we apologize for the small delay, but this brings a better experience for our readers. SPAM & rude comments are not tolerated. Using the 'Connect with Facebook' option will get your comment up faster!

Contact A Substance Abuse Counselor

We help people take the first steps toward getting help for their drug and alcohol usage and having drug-free lifestyles. To contact an alcohol/drug abuse counselor, please call 1-855-972-3233 or have a Counselor Contact You

Socialize with us